# SDR AALA201901169003

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 25,474 hours, 13,415 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Insulation
- Condition: Burned
- Location: Fwd Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A STRONG ODOR WAS IN THE FORWARD CARGO BAY,  REPORTED BY RAMP CREW,  EMANATING AROUND AIRCRAFT EXTERIOR FROM FORWARD CARGO BAY.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED JC 26L00021001, AND FOUND AND REPLACED BURNED INSULATION, IN THE MIXING BAY NEAR FIN 14HK, IAW AMM 21-63-52.  MAINTENANCE ALSO PERFORMED A SATISFACTORY OPERATIONAL CHECK.
